Alert archive / New Jersey / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 38, NWS Philadelphia/Mount Holly

May 14, 2010Camden County, Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at May 14, 2010, 10:41 PM EDT for Camden County, Gloucester County, New Jersey. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2010, 10:41 PM EDT (02:41 UTC)
Expired
May 14, 2010, 11:30 PM EDT
In force
49 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Camden County, NJ, Gloucester County, NJ

The radar

The Philadelphia radar (KDIX), 72 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 10:50 PM EDTHAIL 11 E Glassboro, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2010-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2010-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1318 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WUUS51 KPHI 150241
SVRPHI
NJC007-015-150330-
/O.NEW.KPHI.SV.W.0038.100515T0241Z-100515T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1041 PM EDT FRI MAY 14 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1130 PM EDT

* AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MULLICA HILL...OR 15 MILES EAST OF WILMINGTON...AND MOVING EAST AT
  40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PITMAN AND GLASSBORO AROUND 1050 PM EDT...
  TURNERSVILLE AND CLAYTON AROUND 1055 PM EDT...
  WILLIAMSTOWN...SICKLERVILLE AND MONROE TOWNSHIP AROUND 1100 PM
  EDT...
  VICTORY LAKES AROUND 1105 PM EDT...
  CHESILHURST AROUND 1110 PM EDT...

LAT...LON 3953 7497 3957 7508 3966 7520 3966 7524
      3967 7526 3967 7529 3968 7532 3972 7537
      3985 7534 3973 7476
TIME...MOT...LOC 0241Z 282DEG 34KT 3974 7523

$$

HAYES
2 follow-up statements
053 
WWUS51 KPHI 150301
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1101 PM EDT FRI MAY 14 2010

NJC007-015-150330-
/O.CON.KPHI.SV.W.0038.000000T0000Z-100515T0330Z/
CAMDEN NJ-GLOUCESTER NJ-
1101 PM EDT FRI MAY 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR GLOUCESTER AND SOUTHERN CAMDEN COUNTIES...

AT 1057 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WILLIAMSTOWN...OR 16 MILES SOUTH OF CAMDEN...MOVING EAST
AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHESILHURST BY 1110 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO QUARTER SIZE HAS BEEN REPORTED WITH THIS STORM. IF YOU 
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE 
AND PROPERTY.

&&

LAT...LON 3953 7497 3957 7508 3966 7520 3966 7524
      3967 7526 3967 7529 3968 7532 3972 7537
      3985 7534 3973 7476
TIME...MOT...LOC 0301Z 282DEG 34KT 3970 7499

$$

HAYES
190 
WWUS51 KPHI 150325
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1125 PM EDT FRI MAY 14 2010

NJC007-015-150335-
/O.EXP.KPHI.SV.W.0038.000000T0000Z-100515T0330Z/
CAMDEN NJ-GLOUCESTER NJ-
1125 PM EDT FRI MAY 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR GLOUCESTER AND SOUTHERN CAMDEN
COUNTIES WILL EXPIRE AT 1130 PM EDT...

LAT...LON 3953 7497 3957 7508 3966 7520 3966 7524
      3967 7526 3967 7529 3968 7532 3972 7537
      3985 7534 3973 7476
TIME...MOT...LOC 0325Z 282DEG 34KT 3965 7470

$$

HAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 10:25 PM EDT, 16 minutes earlier.

Area forecast discussion, May 14, 10:25 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1025 PM EDT FRI MAY 14 2010

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TONIGHT. HIGH PRESSURE WILL
BUILD IN FROM THE WEST FOR THE WEEKEND. LOW PRESSURE IS FORECAST
TO APPROACH AND CROSS OUR REGION TUESDAY THROUGH WEDNESDAY OF NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE SEVERE THUNDERSTORM WATCH WAS ALLOWED TO EXPIRE AT 10:00 PM.
NEVERTHELESS, THERE REMAINED SCATTERED SEVERE WEATHER IN SOUTHERN
NEW JERSEY AND SOUTHERN DELAWARE. THE SEVERE WEATHER SHOULD NOT
LAST MUCH LONGER.

THE APPROACHING COLD FRONT EXTENDED SOUTHWESTWARD FROM THE
CATSKILLS, ACROSS NORTH CENTRAL PENNSYLVANIA TO THE OHIO RIVER
VALLEY. THE FRONT WILL CONTINUE TO MOVE TO THE SOUTH AND IT SHOULD
PASS THROUGH OUR FORECAST AREA BY DAYBREAK.

WHILE THE THUNDERSTORMS SHOULD PASS TO OUR EAST AND SOUTH BY
AROUND MIDNIGHT, ISOLATED SHOWERS MAY LINGER UNTIL THE FRONT
PASSES.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
THE FRONT CLEARS THE AREA BY EARLY SATURDAY MORNING BRINGING IN
BEAUTIFUL WEATHER FOR THE WEEKEND. HIGH PRESSURE WILL BUILD IN
FROM THE WEST. TEMPERATURES WILL GRADUALLY COOL OVER THE NEXT
COUPLE OF DAYS BUT WILL REMAIN CLOSE TO NORMAL, IN THE LOWER 70S
ACROSS THE AREA. SATURDAY WILL BE A BIT BREEZY WITH AM INCREASED
GRADIENT BETWEEN THE DEPARTING LOW AND BUILDING HIGH. THE GRADIENT
RELAXES LATER SATURDAY AND SUNDAY DOES NOT LOOK TO BE TOO WINDY.

MONDAY WILL BE THE CALM BEFORE THE NEXT SYSTEM ARRIVES. MODEL
GUIDANCE GENERALLY KEEPS US DRY AS CLOUDS INCREASE THROUGHOUT THE
DAY. SOME SHOWERS MAY START TO MOVE IN BY THE AFTERNOON,
ESPECIALLY ACROSS THE SOUTHERN AREA. THERE MAY BE A RUMBLE OR TWO
OF THUNDER MONDAY AFTERNOON BUT CONFIDENCE IS NOT HIGH ENOUGH AT
THIS TIME INCLUDE WITH THIS PACKAGE.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A TYPICAL SLOW MOVING SPRING SYSTEM WILL BE AFFECTING OUR CWA FOR
MUCH OF THE LONG TERM. THERE HAS BEEN PRETTY GOOD MODEL CONSENSUS
ON AN OVERRUNNING/WAA TYPE PRECIP EVENT FOR THE START OF THE LONG
TERM MONDAY NIGHT AND TUESDAY. BECAUSE OF THE GREATER MODEL
CONSENSUS WE UPPED THE POPS TO LIKELY BOTH MONDAY NIGHT AND
TUESDAY. THIS HAS THE POTENTIAL TO BE A SOAKING RAIN EVENT IF THE
FORECAST CONVECTION CAN WORK ITS WAY INTO OR NEAR OUR CWA.
INITIALLY THERE IS NOT MUCH INSTABILITY ALOFT FORECAST FOR MONDAY
NIGHT OVER OUR CWA OR UPWIND. BY TUESDAY THIS DOES CHANGE WITH
INSTABILITY FORECAST WEST OF OUR CWA ON BOTH THE GFS AND ECMWF. WE
KEPT IN THE MENTION OF THUNDER TUESDAY AND TUESDAY NIGHT.

THE OCCLUDED FRONT AND TRIPLE POINT LOW IS FORECAST TO PASS THROUGH
OUR CWA CLOSE TO 12Z ON WEDNESDAY, BUT THE CLOSED LOW ALOFT IS
FORECAST TO SLOWLY LIFT AND OPEN AND TAKE THE BETTER PART OF TWO
MORE DAYS TO CLEAR OUR CWA. THE SO CALLED IMPROVEMENT WOULD BE TO GO
FROM AN OVERRUNNING TYPE EVENT TO A MORE CONVECTIVE DRIVEN ONE WITH
AT LEAST SOME BIGGER TIME GAPS BETWEEN PRECIPITATION.  WITH THE COLD
POOL ALOFT STILL TO THE WEST THERE IS ENOUGH FORECAST INSTABILITY
ALOFT TO INCLUDE THUNDER ON WEDNESDAY. SINCE IT SHOULD BE DAYTIME
HEATING DRIVEN, WE DID NOT EXTEND THUNDER FOR WEDNESDAY NIGHT. WE
ADDED A SLIGHT CHANCE OF SHOWERS FOR THURSDAY AS EVEN THOUGH THE
CLOSED LOW IS FORECAST TO OPEN AT THAT POINT, THE TROF AXIS IS YET
TO MOVE THROUGH. FAIR WEATHER IS FORECAST TO RETURN FOR FRIDAY.

UNTIL FRIDAY WE SHOULD BE HARD PRESSED TO HAVE TEMPERATURES ABOVE
NORMAL BETWEEN WHAT INITIALLY SHOULD BE AN ONSHORE FLOW AND THEN
HAVE INSITU COOL AIR DAMMING. WE WENT BELOW STAT GUIDANCE THROUGH
TUESDAY NIGHT. AFTER THAT STAT GUIDANCE FORECAST MAX TEMPS WERE
CLOSE TO 10-15C ABOVE FORECAST 850MB TEMPS WHICH SEEMS REASONABLE.
MIN TEMP STAT GUIDANCE ACCEPTED WED THRU FRI MORNINGS.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE COLD FRONT IS STILL TO MOVE THROUGH OUR TERMINAL AREA AND THE
AIR MASS IS STILL UNSTABLE, ESPECIALLY ABOVE THE SURFACE. SO WE WILL
CONTINUE TO MENTION THUNDER IN THE TAFS IN THE SERN PART OF OUR CWA.
THE FORECAST GRADIENT IS EXPECTED TO BE STRONG ENOUGH TO PREVENT
MUCH FOG FROM FORMING, ALTHOUGH CONFIDENCE IS AVERAGE ON THAT.

WE ARE EXPECTING VFR CONDITIONS ON SATURDAY ALTHOUGH GUSTY WINDS
WILL OCCUR IN THE NORTHWEST FLOW. THE GUSTINESS SHOULD END ONCE THE
SUN SETS. THE MOISTURE IS NOT EXPECTED TO BE DEEP ENOUGH TO PRODUCE
A VFR CIG DURING THE DAY ON SATURDAY, ALTHOUGH SOME CUMULUS CLOUDS
SHOULD FORM.

OUTLOOK...
VFR CONDITIONS EXPECTED THROUGH THE WEEKEND.

&&

.MARINE...
THE MARINE LAYER SHOULD PROVIDE ENOUGH PROTECTION, EVEN IN THE WAKE
OF THE COLD FRONTAL PASSAGE TONIGHT, FROM ADVISORY LEVEL WIND GUSTS.
WAVE WATCH GUIDANCE IS KEEPING SEAS BELOW THE ADVISORY CRITERION, SO
ALTHOUGH WE LIKELY WILL MENTION OCCASIONAL GUSTS TO 25 KNOTS LATE
TONIGHT INTO TOMORROW, WE ARE PUTTING UP NO FLAGS.

CONDITIONS ARE EXPECTED TO RELAX OVER THE WEEKEND, AND ADVISORY
CONDITIONS ARE NOT EXPECTED THROUGH MONDAY. THEY MAY APPROACH
ADVISORY LEVELS WITH THE APPROACH OF NEXT SYSTEM ON TUESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MEOLA
NEAR TERM...IOVINO
SHORT TERM...MEOLA
LONG TERM...GIGI
AVIATION...DELISI/GIGI
MARINE...DELISI
Hazardous weather outlook, May 14, 10:15 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1015 PM EDT FRI MAY 14 2010

NJZ001-007>010-012>015-018>020-026-027-PAZ054-055-060>062-067>071-
152200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
1015 PM EDT FRI MAY 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-152200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
1015 PM EDT FRI MAY 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-017-021>025-152200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
1015 PM EDT FRI MAY 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS MAY PRODUCE HAIL AND WIND GUSTS UNTIL
SHORTLY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-152200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1015 PM EDT FRI MAY 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS MAY PRODUCE HAIL AND WIND GUSTS UNTIL
SHORTLY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 14, 9:06 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT FRI MAY 14 2010

DEZ001-MDZ008-NJZ016-PAZ067-150200-
CECIL MD-CHESTER PA-NEW CASTLE DE-SALEM NJ-
906 PM EDT FRI MAY 14 2010

...A STRONG THUNDERSTORM WILL AFFECT CECIL...CHESTER...NEW CASTLE AND
SALEM COUNTIES...

AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF ELKTON...MOVING EAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR BARKSDALE...CHERRY HILL AROUND 915
PM...BEAR...BROOKSIDE AROUND 930 PM...PENNSVILLE...NEW CASTLE AROUND
945 PM AND SALEM AROUND 1000 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3979 7602 3973 7538 3955 7542 3956 7553
      3958 7554 3958 7556 3957 7556 3962 7607

HAYES
Special weather statement, May 14, 9:17 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EDT FRI MAY 14 2010

NJZ013-014-150215-
EASTERN MONMOUTH NJ-WESTERN MONMOUTH NJ-
917 PM EDT FRI MAY 14 2010

...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH COUNTY...

AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDY HOOK...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4035 7397 4040 7412 4044 7410 4041 7399
      4043 7400 4044 7402 4047 7402 4047 7399
      4043 7396 4035 7396

HAYES
Special weather statement, May 14, 9:31 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
931 PM EDT FRI MAY 14 2010

NJZ021>025-150230-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
931 PM EDT FRI MAY 14 2010

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CAPE MAY AND
CUMBERLAND COUNTIES...

AT 928 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF MILLVILLE...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR ESTELL MANOR AROUND 930 PM...
CORBIN CITY...MARMORA AROUND 945 PM...LONGPORT...SOMERS POINT AROUND
1000 PM...ATLANTIC CITY AND BRIGANTINE AROUND 1015 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3935 7441 3929 7452 3930 7454 3928 7455
      3925 7459 3922 7462 3919 7465 3922 7495
      3940 7494 3940 7444 3939 7443 3940 7443
      3940 7436

HAYES
Special weather statement, May 14, 9:36 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
936 PM EDT FRI MAY 14 2010

NJZ023-024-150230-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
936 PM EDT FRI MAY 14 2010

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF CAPE MAY...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR WHITESBORO-BURLEIGH...GREEN
CREEK AROUND 945 PM...SCOTCH BONNET AND STONE HARBOR AROUND 1000 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3897 7498 3902 7496 3911 7490 3917 7491
      3917 7466 3912 7470 3910 7470 3907 7471
      3902 7479 3900 7478 3898 7480 3896 7483

HAYES
Special weather statement, May 14, 10:19 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1019 PM EDT FRI MAY 14 2010

NJZ017-021>025-150315-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-GLOUCESTER NJ-
1019 PM EDT FRI MAY 14 2010

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...CAPE MAY...CUMBERLAND
AND GLOUCESTER COUNTIES...

AT 1014 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTH OF VINELAND...MOVING EAST AT 45
MPH. THE THUNDERSTORM WILL BE NEAR ESTELL MANOR...CORBIN CITY AROUND
1030 PM...LONGPORT AND ENGLISH CREEK AROUND 1045 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3937 7449 3937 7451 3934 7453 3935 7450
      3929 7452 3930 7454 3927 7456 3928 7463
      3929 7462 3930 7458 3930 7463 3928 7465
      3935 7507 3953 7502 3943 7445

HAYES
Special weather statement, May 14, 10:35 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 PM EDT FRI MAY 14 2010

DEZ001-NJZ016>019-022-027-PAZ070-150330-
ATLANTIC NJ-CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
1035 PM EDT FRI MAY 14 2010

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...DELAWARE...GLOUCESTER...NEW CASTLE AND SALEM COUNTIES...

AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF WILMINGTON...MOVING EAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR SWEDESBORO...MULLICA HILL AROUND
1045 PM...PITMAN...GLASSBORO AROUND 1100 PM...SICKLERVILLE...
WILLIAMSTOWN AROUND 1115 PM...CHESILHURST AND ATCO AROUND 1130 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3981 7462 3955 7466 3968 7548 3986 7544

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:15 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean46 min
May 14, 8:29 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester, Salem61 min
May 14, 8:32 PM EDTSpecial Marine WarningPHI88 min
May 14, 8:36 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean40 min
May 14, 8:44 PM EDTSpecial Weather StatementPHIBurlington61 min
May 14, 9:17 PM EDTSpecial Weather StatementPHIMonmouth58 min
May 14, 9:31 PM EDTSpecial Weather StatementPHIAtlantic59 min
May 14, 9:36 PM EDTSpecial Weather StatementPHICape May54 min
May 14, 9:47 PM EDTSevere Thunderstorm WarningPHICumberland30 min
May 14, 9:49 PM EDTSpecial Marine WarningPHI86 min
May 14, 9:57 PM EDTSevere Thunderstorm WarningPHISalem48 min
May 14, 10:09 PM EDTSevere Thunderstorm WarningPHICape May37 min
May 14, 10:19 PM EDTSpecial Weather StatementPHIAtlantic56 min
May 14, 10:30 PM EDTSevere Thunderstorm WarningPHIAtlantic35 min
May 14, 10:35 PM EDTSpecial Weather StatementPHICamden, Gloucester55 min
May 14, 10:59 PM EDTSpecial Weather StatementPHIAtlantic61 min
May 14, 11:30 PM EDTSpecial Weather StatementPHIAtlantic45 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.